Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 8, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 21, 2017, 2:12 AM CDT for Pottawatomie County, Seminole County, Oklahoma. It took effect at Apr 21, 2017, 1:00 PM CDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2017, 2:12 AM CDT (07:12 UTC)
- In effect from
- Apr 21, 2017, 1:00 PM CDT
- Expired
- Apr 22, 2017, 1:51 AM CDT
- In force
- 13 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River (OK) near Tecumseh (TCMO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07230500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
392
WGUS44 KOUN 210712
FLWOUN
Flood Warning
National Weather Service Norman OK
212 AM CDT Fri Apr 21 2017
OKC125-133-211912-
/O.NEW.KOUN.FL.W.0008.170421T1800Z-170422T0651Z/
/TCMO2.1.ER.170421T1800Z.170422T0000Z.170422T0051Z.NO/
212 AM CDT Fri Apr 21 2017
The National Weather Service in Norman has issued a
* Flood Warning for
The Little River near Tecumseh.
* from this afternoon to late tonight...or until the warning is
cancelled.
* At 1:30 AM Friday the stage was 4.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The Little River will rise above flood stage early
Friday afternoon and crest near 11.3 feet Friday evening. The
Little River will fall below flood stage Friday evening.
* Impact...At 11.0 feet...Low-lying croplands...pastures...and
rural roads may experience shallow flooding or be isolated by
deeper water in overflow channels cutting across the flood plain.
The area affected is entirely rural...and downstream of Lake
Thunderbird...from near Macomb in Pottawatomie County to near
Bowlegs in western Seminole County.
&&
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
3508 9668 3512 9699
$$
Kurtz2 follow-up statements
725
WGUS84 KOUN 211335
FLSOUN
Flood Statement
National Weather Service Norman OK
835 AM CDT Fri Apr 21 2017
OKC125-133-212135-
/O.EXT.KOUN.FL.W.0008.170422T0000Z-170422T0600Z/
/TCMO2.1.ER.170422T0000Z.170422T0000Z.170422T0000Z.NO/
835 AM CDT Fri Apr 21 2017
The Flood Warning continues for
The Little River near Tecumseh.
* from this evening to late tonight...or until the warning is
cancelled.
* At 7:30 AM Friday the stage was 4.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The Little River is forecast to crest near 11.0 feet
Friday evening.
* Impact...At 11.0 feet...Low-lying croplands...pastures...and
rural roads may experience shallow flooding or be isolated by
deeper water in overflow channels cutting across the flood plain.
The area affected is entirely rural...and downstream of Lake
Thunderbird...from near Macomb in Pottawatomie County to near
Bowlegs in western Seminole County.
&&
LAT...LON 3519 9721 3525 9721 3523 9680 3516 9668
3508 9668 3512 9699
$$170 WGUS84 KOUN 211933 FLSOUN Flood Statement National Weather Service Norman OK 233 PM CDT Fri Apr 21 2017 OKC125-133-212003- /O.CAN.KOUN.FL.W.0008.000000T0000Z-170422T0600Z/ /TCMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 233 PM CDT Fri Apr 21 2017 The Flood Warning is cancelled for The Little River near Tecumseh. * At 1 PM Friday the stage was 4.8 feet. * Flood stage is 11.0 feet. * Forecast: The Little River is now forecast to crest well below flood stage at 7.1 feet early Saturday morning. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 21, 12:46 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 21, 12:46 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1246 AM CDT Fri Apr 21 2017
.DISCUSSION...
The 06Z aviation discussion follows....
&&
.AVIATION...
Numerous thunderstorms, several severe, have developed north of a
stalled front (that was from near KAQR-KADM-KSPS at 0540Z). There
are many different scenarios that may occur overnight into Friday,
making the forecast extremely difficult. The HRRR model has, for
several hours, latched onto the idea that a convective system will
form over the Panhandles around 0800-0900Z, then sweep east across
Oklahoma early Friday morning as a squall line. Since this is
plausible, and consistent, have opted to include a modified
version of this forecast in the TAFs. If the convective complex
fails to form, or forms later than expected, the TAFs will need to
be modified accordingly.
The front itself is expected to move back north a short distance
during the day Friday (although if the squall line forms as
expected, it will be forced back south by early afternoon). A
reinforcing surge of cool air will then push the front southeast
late Friday afternoon and evening. This will likely generate new
thunderstorms across the eastern half of Oklahoma, some severe,
which will move out of southeast Oklahoma late in the evening.
Winds will be highly erratic overnight, especially in the vicinity
of thunderstorms.
CmS
&&
.PREV DISCUSSION... /issued 647 PM CDT Thu Apr 20 2017/
DISCUSSION...
The 00Z aviation discussion follows....
AVIATION...
A stalled front from near KADH west-southwest to KSPS will move
little through about 21/2100Z. Numerous showers and thunderstorms
are expected to form by 21/0300Z near/north of the front over
western Oklahoma and north Texas. These storms will then expand
and spread east-northeast as the evening/night progresses, with a
few areas of torrential rain and hail. Strong winds will also be
a concern overnight with the stronger storms. The storms will
likely be so widespread tomorrow morning that some of the TAFs
have prevailing storms with TEMPO "no significant weather", which
is the reverse of the normal forecast pattern. As the front gets a
shove from the north late tomorrow afternoon, mainly after
21/2100Z, winds will turn more northerly and increase at most
sites. The showers and storms should move out of central/western
Oklahoma a few hours after the end of this forecast period
(22/0000Z).
The ceiling and visibility forecasts are very low confidence,
because the widespread convection is expected to produce numerous
exceptions to the "rule" in the forecasts. Winds should be close
to the forecasts, except near the stronger storms that will
produce their own temporary wind fields.
CmS
PREV DISCUSSION... /issued 258 PM CDT Thu Apr 20 2017/
DISCUSSION...
Increased POPS across most of the forecast area (overnight and
Friday morning), especially southwest Oklahoma. Also added a few
counties across southwest Oklahoma, including the cities of
Lawton, Duncan, and Paul Valley to the Flood Watch.
A cold front continues a slow southward push this afternoon,
and is currently located from near Seminole to Pauls Valley to
Duncan and Wichita Falls. The airmass ahead of the front is
rather warm with dewpoint temperatures in the mid to upper 60s.
A few storms may develop along or just behind the front late
this afternoon/early evening, but storm coverage should be
isolated. If storms can form, severe weather is certainly
possible.
By mid to late evening, scattered to widespread showers and
thunderstorms are expected to develop. The first storms may
form across southwest and west central Oklahoma. Elevated
instability and effective shear will support some rotating storms
which will enhance the risk of large hail. Several rounds of
precipitation may occur, and this may result in flooding and flash
flooding, especially overnight into Friday morning.
On Friday, the cold front is expected to drift northward during
the day in response to an approaching trough. How far north the
front will lift remains uncertain. Regardless, severe weather
chances will remain until the front pushes back southward late
Friday afternoon and night.
Cool and dry weather is expected this weekend with warmer
temperatures returning early next week. Storm chances will
increase again by late next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 46 60 41 68 / 30 10 0 0
Hobart OK 45 63 40 69 / 10 0 0 0
Wichita Falls TX 48 64 42 71 / 20 10 0 0
Gage OK 41 60 37 69 / 20 0 0 0
Ponca City OK 44 58 38 67 / 60 10 0 0
Durant OK 50 62 43 70 / 70 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
023>031-038>040.
TX...None.
&&
23/03/23Hazardous weather outlook, Apr 20, 11:28 PM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1128 PM CDT Thu Apr 20 2017 OKZ004>048-050>052-TXZ083>090-220430- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1128 PM CDT Thu Apr 20 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Overnight... .Thunderstorms... There is a Slight Risk of severe thunderstorms overnight into Friday morning. Location... The Slight Risk covers locations south and west of a line extending from Arnett to Stillwater to Ada, Oklahoma. The Slight Risk includes all of western north Texas. A Marginal Risk exists elsewhere, except for far northern Oklahoma. Timing... Severe thunderstorms are expected to continue through the overnight hours. Impacts... Hail up to the size of tennis balls will be the primary threat. Winds exceeding 60 mph will also be possible. Discussion... Scattered to numerous storms will continue to persist through Friday morning. Some storms will be severe storms, especially in the slight risk area. Damaging hail and heavy rain will be the primary hazards. .Spotter and emergency management statement... Storm spotter groups and emergency management personnel across the risk areas should prepare for possible severe weather operations this evening and overnight. .Heavy Rainfall... Thunderstorms may repeatedly develop over the same areas overnight and lead to excessive rain totals. The main area of concern will be locations near Oklahoma city, Kingfisher, and Enid, and points east through late Friday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Severe storms will remain possible throughout the day on Friday into Friday evening. An Enhanced Risk of severe storms will exist for locations south and east of a line extending from Stillwater and El Reno, to Chickasha Oklahoma, to Henrietta Texas. Damaging hail and wind gusts will be the primary threats, but there will also be a low tornado threat mainly across south- central and southeast parts of Oklahoma. Thunderstorm chances return next Wednesday, with severe storms possible. .Heavy Rainfall... Significant rainfall totals appear possible through early Friday evening. At this time, it appears that the heaviest rain will fall over the northeast half of Oklahoma which could lead to flooding of low-lying and poor drainage areas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Apr 21, 1:13 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
113 AM CDT FRI APR 21 2017
OKZ017-023-024-210645-
Canadian OK-Caddo OK-Blaine OK-
113 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR west central Canadian...
northwestern Caddo and south central Blaine Counties Until 145 AM
CDT...
AT 111 AM CDT, a strong thunderstorm was located 8 miles south of
Hydro, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Hinton, Geary, Hydro and Bridgeport.
This includes Interstate 40 between mile markers 88 and 113.
LAT...LON 3572 9845 3566 9823 3553 9815 3534 9846
3543 9862 3551 9862
TIME...MOT...LOC 0611Z 227DEG 28KT 3544 9853
KURTZLocal storm report, Apr 21, 1:16 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
116 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM HAIL 2 ESE LAKE ELLSWORTH 34.81N 98.32W
04/21/2017 M1.00 INCH COMANCHE OK FIRE DEPT/RESCUE
&&
MBSLocal storm report, Apr 21, 1:21 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM HAIL 2 N ELGIN 34.81N 98.29W
04/21/2017 M1.25 INCH COMANCHE OK PUBLIC
&&
MBSLocal storm report, Apr 21, 1:30 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
130 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM HAIL FLETCHER 34.82N 98.24W
04/21/2017 E1.00 INCH COMANCHE OK BROADCAST MEDIA
&&
MBSLocal storm report, Apr 21, 1:33 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
133 AM CDT FRI APR 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM HAIL 1 S LAKESIDE CITY 33.81N 98.54W
04/21/2017 M1.00 INCH ARCHER TX FIRE DEPT/RESCUE
&&
MBSSpecial weather statement, Apr 21, 2:12 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
212 AM CDT FRI APR 21 2017
OKZ019-024-025-210745-
Oklahoma OK-Logan OK-Canadian OK-
212 AM CDT FRI APR 21 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Oklahoma...south
central Logan and northeastern Canadian Counties Until 245 AM CDT...
AT 211 AM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving east at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Northern Oklahoma City, Edmond, Yukon, Warr Acres, The Village,
Piedmont, Nichols Hills, Jones, Arcadia, Downtown Edmond and Wiley
Post Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3553 9775 3569 9778 3581 9736 3567 9732
3555 9732
TIME...MOT...LOC 0711Z 259DEG 27KT 3564 9769
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 52 min |
| Apr 20, 10:10 PM CDT | Special Weather Statement | OUN | Greer | 50 min |
| Apr 20, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| Apr 20, 10:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| Apr 20, 11:08 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 67 min |
| Apr 20, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 52 min |
| Apr 20, 11:28 PM CDT | Special Weather Statement | OUN | Custer | 47 min |
| Apr 20, 11:29 PM CDT | Special Weather Statement | OUN | Washita | 46 min |
| Apr 20, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 44 min |
| Apr 20, 11:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Apr 21, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 45 min |
| Apr 21, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| Apr 21, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 34 min |
| Apr 21, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine | 45 min |
| Apr 21, 12:17 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 43 min |
| Apr 21, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Custer | 17 min |
| Apr 21, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 33 min |
| Apr 21, 12:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 39 min |
| Apr 21, 1:06 AM CDT | Special Weather Statement | OUN | Logan | 24 min |
| Apr 21, 1:09 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 28 min |
| Apr 21, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 29 min |
| Apr 21, 1:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 21, 2:12 AM CDT | Special Weather Statement | OUN | Oklahoma | 33 min |
| Apr 21, 2:22 AM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Apr 21, 2:36 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 39 min |
| Apr 21, 2:50 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 21, 3:13 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| Apr 21, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie | 30 min |
| Apr 21, 3:30 AM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Apr 21, 3:32 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 21, 3:38 AM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 21, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 3:49 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| Apr 21, 3:52 AM CDT | Special Weather Statement | OUN | Seminole | 8 min |
| Apr 21, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Apr 21, 4:23 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 21, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 24 min |
| Apr 21, 4:33 AM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 21, 4:38 AM CDT | Special Weather Statement | OUN | Blaine, Caddo | 37 min |
| Apr 21, 4:41 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Apr 21, 4:54 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 21, 5:03 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 21, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Apr 21, 5:11 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 49 min |
| Apr 21, 5:12 AM CDT | Special Weather Statement | OUN | Custer | 33 min |
| Apr 21, 5:24 AM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 21, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 27 min |
| Apr 21, 5:50 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 21, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Apr 21, 6:32 AM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 21, 6:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 21, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 15 min |
| Apr 21, 7:16 AM CDT | Special Weather Statement | OUN | Kingfisher | 29 min |
| Apr 21, 7:21 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Apr 21, 7:29 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 3 hr |
| Apr 21, 7:45 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| Apr 21, 7:47 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Washita | 28 min |
| Apr 21, 7:51 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| Apr 21, 8:05 AM CDT | Flash Flood Warning | OUN | Canadian, Logan, Oklahoma | 4 hr |
| Apr 21, 8:14 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 21, 8:15 AM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| Apr 21, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 8:35 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo | 3 hr |
| Apr 21, 8:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| Apr 21, 8:42 AM CDT | Flash Flood Warning | OUN | Canadian, Kingfisher | 3 hr |
| Apr 21, 8:42 AM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 21, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 41 min |
| Apr 21, 8:57 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Grady | 33 min |
| Apr 21, 9:04 AM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Apr 21, 9:16 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 59 min |
| Apr 21, 9:31 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Stephens | 44 min |
| Apr 21, 9:32 AM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Apr 21, 9:42 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more | 63 min |
| Apr 21, 10:17 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 118 min |
| Apr 21, 10:43 AM CDT | Special Weather Statement | OUN | Hughes, Pontotoc, Seminole | 47 min |
| Apr 21, 11:05 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 40 min |
| Apr 21, 12:01 PM CDT | Areal Flood Warning | OUN | Lincoln, Logan, Oklahoma | 3 hr |
| Apr 21, 12:49 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Oklahoma | 116 min |
| Apr 21, 12:57 PM CDT | Flash Flood Warning | OUN | Payne | 3 hr |
| Apr 21, 1:43 PM CDT | Special Weather Statement | OUN | Payne | 17 min |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.